# SDR 96UAL900934

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7261U
- Make and model: Boeing 727222
- Aircraft serial: 21408
- Engine: Pwa JT8D15
- System (JASC): 2730 · Elevator Control System
- Part: Pcu
- Condition: Failed
- Location: Lt Elevator
- Component: 6419913
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONTROL YOKE BINDS RIGHT BEFORE FULL TRAVEL STOP IN NOSE DOWN ATTITUDE.  MORE PRONOUNCED WITH A-SYSTEM PRESSURIZED.  *S/D*  FOUND LEFT ELEVATOR HAD ERRATIC MOVEMENT AT END OF NOSE DOWN TRAVEL.  REPLACED ELEVATOR POWER CONTROL UNIT.
